# SDR SWAA2020082410379

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EMERGENCY LIGHTS DO NOT ILLUMINATE.   RELAMPED AND PERFORMED GOOD TEST L/H OVERWING EMERGENCY EXIT LIGHT PER AMM 31-51-01-960-801. 60059U 08-21-20
